A local Grothendieck duality for Cohen-Macaulay ideals

  • Johannes Lundqvist

Abstract

We give a new proof of a recent result due to Mats Andersson and Elizabeth Wulcan, generalizing the local Grothendieck duality theorem. It can also be seen as a generalization of a previous result by Mikael Passare. Our method does not require the use of the Hironaka desingularization theorem and it provides a semi-explicit realization of the residue that is annihilated by functions from the given ideal.
Published
2012-09-01
How to Cite
Lundqvist, J. (2012). A local Grothendieck duality for Cohen-Macaulay ideals. MATHEMATICA SCANDINAVICA, 111(1), 42-52. https://doi.org/10.7146/math.scand.a-15212
Section
Articles